# SDR DALA2022020200666

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION INTERCONNECTING STRUT IB FLAP LOC. INTERNAL AREA OF ACTUATING ROD ON LH WING. CORRECTIVE ACTION: R/R INTERCONNECTING STRUT PER A320 AMM 27-51-44. (2107344)
